Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generators and relations for the special linear group over a division ring


Author: Sherry M. Green
Journal: Proc. Amer. Math. Soc. 62 (1977), 229-232
MSC: Primary 20F05
MathSciNet review: 0430084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{R}$ be a division ring, $ n \geqslant 3$ an integer, and let $ {\text{SL}}(n,\mathcal{R})$ be the special linear group over $ \mathcal{R}$. In this paper a presentation in terms of generators and relations is given for $ {\text{SL}}(n,\mathcal{R})$.


References [Enhancements On Off] (What's this?)

  • [1] J. Milnor, Introduction to algebraic K-theory, Ann. of Math. Studies, no. 72, Princeton Univ. Press, Princeton, N.J.; Univ. of Tokyo Press, Tokyo, 1971. MR 50 #2304. MR 0349811 (50:2304)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0430084-3
PII: S 0002-9939(1977)0430084-3
Article copyright: © Copyright 1977 American Mathematical Society